Calpol Six Plus Orange Flavour Suspension 200ml - Max 2 Packs – EasyMeds Pharmacy
Feefo logo

Johnson & Johnson

Calpol Six Plus Orange Flavour Suspension 200ml - Max 2 Packs

  • Sale
  • Regular price £7.46



Calpol Six Plus Orange Flavour Suspension

Calpol Six Plus Suspension contains paracetamol to relieve pain and / or bring down fever in a range of conditions including cold and flu, headache, toothache, earache, post-immunisation fever, sore throat and other aches and pains.

Suitable for children aged 6 years and over, as well as adults, Calpol Six Plus Suspension is a delicious orange flavour and is supplied with an easy to use dosing syringe.

Directions

  • For oral use only.
  • Always use the syringe supplied with the pack.
  • It is important to shake the bottle for at least 10 seconds before use.
  • Shake the bottle for at least 10 seconds and remove the cap.
  • There is a plug with a hole in the neck of the bottle. Insert the end of the syringe in to the hole and ensure it is secure.
  • Hold the syringe in place and turn the bottle upside down and gently pull down the plunger to either 2.5ml or 5ml as appropriate.
  • Turn the bottle the right way up.
  • Remove the syringe by holding onto the bottle and twisting out gently.
  • Place the syringe inside the child's mouth against the cheek and press the plunger slowly to gently release the medicine.
  • After use, the plug should remain in the neck of the bottle. Wipe the plug and neck clean and rinse the cap before replacing.
  • The syringe should be washed and dried after use. It can be cleaned by hand or in a dishwasher.

The doses below can be given up to 4 times per day, leaving at least 4 hours between doses.

  • Children aged 6-8 years: 5ml
  • Children aged 8-10 years: 7.5ml (5ml + 2.5ml)
  • Children aged 10-12 years: 10ml (5ml + 5ml)
  • Children aged 12-16 years:10-15ml (Two to three 5ml doses)
  • Adults and children over 16 years: 10-20 ml (Two to four 5 ml doses)

Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

Speak to your doctor:

  • If your child needs more than the doses shown in the table.
  • As soon as possible if fever doesn't go away.
  • Straight away if you are not sure of the cause of your child's illness or it is accompanied by a rash, breathing difficulties, diarrhoea or excessive tiredness or lethargy. Do not give Calpol until you get medical advice.

Ingredients

  • Active Ingredient: Paracetamol 250mg per 5ml.
  • Other Ingredients: Sucrose, Sorbitol Solution (E420), Glycerol, Dispersible Cellulose, Polysorbate 80, Methyl Parahydroxybenzoate (E218), Sunset Yellow (E110) and Purified Water. The flavouring is orange and imitation white sugar.

Cautions

  • Do not give this medicine with any other paracetamol containing product.
  • Never give more than the recommended dose.
  • Methyl parahydroxybenzoate (E218) may cause allergic reactions which could possibly be delayed.
  • The sucrose and sorbitol (E420) content of this product means that this product is unsuitable for people with inherited intolerance to fructose.
  • This medicine contains 2.1g of sucrose per 5ml dose. This should be taken into account in patients with diabetes mellitus.
  • Sorbitol may have a mild laxative effect. Each 5ml of this product contains 1.895g of sorbitol. It has a calorific value of 2.6 kcal/g sorbitol.
  • Sunset Yellow (E110) may cause allergic reactions.

Do not give this medicine to anyone who:

  • Has ever had a bad reaction to any of the ingredients.
  • Is taking anything else with paracetamol in it.

Talk to your doctor or pharmacist:

  • If your child has serious kidney or liver problems.
  • If your child has an inherited intolerance to fructose or been diagnosed with an intolerance to some other sugars.
  • If your child is taking any other medicines including:
  • Metoclopramide or domperidone (used to treat nausea and vomiting).
  • Colestyramine (used to treat high cholesterol).
  • Anticoagulants (drugs that thin the blood, such as warfarin).
  • Anticonvulsants (drugs to treat epilepsy).

The following additional warnings are included in case an adult takes this product:

  • You can use this medicine while you are taking oral contraceptives (‘the pill’), but it may not work so well on your pain or fever.
  • If you drink large amounts of alcohol, you may be more open to the side effects of paracetamol.
  • Ask your doctor or pharmacist for advice before taking this medicine if you might be pregnant or breastfeeding.

---

    

---


Free UK Delivery on all orders over £40

false